# SDR DALA2021042902460

- Difficulty date: April 27, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 717-200
- Aircraft serial: 55048
- Aircraft time: 43,694 hours, 30,444 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Failed
- Location: Cockpit Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ATTEMPTING TO CLEAN THE WINDOWS, MAINTENANCE DETERMINED THAT THE COPILOTS SLIDING WINDOW WILL NOT UNLOCK AND OPEN. THIS COULD PREVENT PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. THE UPPER RETAINER SPRING WAS ADJUSTED AND THE WINDOW NOW OPENS AND CLOSES NORMALLY. (LP #7593792)
